MAUDE Adverse Event Report: AV-TEMECULA-CT GUIDE WIRE ACCESSORY KIT; ACCESSORIES

AV-TEMECULA-CT GUIDE WIRE ACCESSORY KIT; ACCESSORIES
Catalog Number 22295-115
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record and complaint history could not be conducted because the lot number was not provided.It is possible that the devices were not properly connected resulting in the reported loose connection (rotating valve becoming unscrewed/opened by itself) thus resulting in the reported leak; however, this could not be confirmed.The investigation determined a conclusive cause for the reported difficulties could not be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
It was reported that a rotating hemostatic valve (rhv) was noted to be leaking and the rotating valve became unscrewed/opened by itself.There were no reported adverse patient effects or a clinically significant delay in the procedure.No additional information was provided.

Brand Name
GUIDE WIRE ACCESSORY KIT
Common Device Name
ACCESSORIES
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7622008
Report Number2024168-2018-04713
Device Sequence Number16747306
Product Code DQX
UDI-Device Identifier08717648079627
UDI-Public08717648079627
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K950752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number22295-115
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2018
Initial Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1